Break through bleeding? Early Period? Implantation bleeding? Combined with nausea

iVillage Member
Registered: 09-01-2011
Break through bleeding? Early Period? Implantation bleeding? Combined with nausea
2
Thu, 10-18-2012 - 8:37am

My birth control was switched this month, but the estrogen levels stayed the same. This week is my second week of my cycle, and I started bleeding on Tuesday. Still bleeding today. Slight cramps very low in my uterus, but nothing major.Flow is pretty light. I did miss my pil on Sunday, but to be completely honest, Im very bad with my pills and normally have to double up atleast 2x a week. But Ive been on the pill for almost 2 years and this is the 1st time Ive had this weird bleeding early. I know that missing can cause breakthrough

In addition this week I have been very nausous. Started feeling sick on Sunday and it went away. Was nauseous again Monday night through Tuesday night. Felt fine yesterday but naseous again starting early this morning. I have not thrown up, but just have that uncomfortable feeling in stomache/bad taste combo. Not sure if the naseua has anything to do with this weird period or my new pill???

Additionally started a new diet 2 weeks ago. Could that have anyting to do with this?

Or, is it possible that this could be implantation bleeding? Not sure when that normally starts, and if I would be having morning sickness already by that point

No other weird signs that would lead my to believe its pregancy

Has anyone else had this happen? Was it just the change in the pill?

Avatar for cmkarla
Administrator
Registered: 01-03-2001

Hi and welcome. If I were you, I'd call the doc just to be on the safe side especially since you are dealing with nausea.

Karla
Community ModeratoriVillage.com

Community Leader
Registered: 10-08-2002
How are you doing now? Chances are, it's from the switch in pills. The level of progesterone or estrogen may be different and it can have a big affect on you. You may want to take a pregnancy test just in case. Another thing that may be causing your symptoms is an ovarian cyst. They are less likely while on the pill, but I'm proof they are possible. I was feeling just like you, even thought I was pregnant. I had a small cyst on my ovary wreaking havoc on my hormones. Check in with your doctor and see what they say. Hope you are feeling better!

Photobucket